International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part C

On estimation of some Univariate Bayesian frailty models


Author(s): SG Parekh and SR Patel

Abstract: Bayesian estimation of some univariate distributions is carried out by many authors but none has used frailty model except Parekh et al. (2016). In this paper we extend the results of Parekh et al. (2016) for some other univariate Bayesian frailty models and Bayesian estimation is carried out for all those models, the list of which is given in the introduction.

Pages: 199-205 | Views: 419 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
SG Parekh, SR Patel. On estimation of some Univariate Bayesian frailty models. Int J Stat Appl Math 2018;3(2):199-205.
Call for book chapter
International Journal of Statistics and Applied Mathematics